Welcome, Guest. Please login or register.
December 05, 2021, 10:07:24 pm

Login with username, password and session length


Members
  • Total Members: 36207
  • Latest: roberta
Stats
  • Total Posts: 762727
  • Total Topics: 64810
  • Online Today: 140
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 2
Guests: 86
Total: 88

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Dovato  (Read 376 times)

0 Members and 1 Guest are viewing this topic.

Offline cardsfan69

  • Member
  • Posts: 59
Dovato
« on: November 19, 2021, 10:25:20 am »
I am on Genvoya now and I am thinking of switching to Dovato simply to reduce the number of hiv medications I am taking (2 vs 4). Just curious about people's experience taking Dovato. Thanks for the feedback !

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 18,028
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Dovato
« Reply #1 on: November 19, 2021, 02:00:58 pm »
I've heard both good and bad stories like with any combo.

There are a good few people asking the same question and people sharing their experiences if you search, below are a few example threads that might be of interest or help:

https://forums.poz.com/index.php?topic=72985.msg
https://forums.poz.com/index.php?topic=75674.msg
https://forums.poz.com/index.php?topic=72157.msg
https://forums.poz.com/index.php?topic=73135.msg

I'm taking Truimeg myself, which contains the two drugs found in Dovato but with ABC added. The dolutegravir is okay, I love it but it's not everyone's cup of tea.

Anyhow, hope that helps and wish you well if you decide to switch.

Jim
« Last Edit: November 19, 2021, 02:09:53 pm by Jim Allen »
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline cardsfan69

  • Member
  • Posts: 59
Re: Dovato
« Reply #2 on: November 20, 2021, 01:37:50 pm »
Thanks stud. Just took my first dose of Dovato today.
« Last Edit: November 20, 2021, 01:40:43 pm by cardsfan69 »

Offline Mindless

  • Member
  • Posts: 352
Re: Dovato
« Reply #3 on: November 20, 2021, 11:46:07 pm »
Hi,

I switched from generic Complera to generic Dovato (the only available where I live) exactly 1 year ago. I had some troubles with my sleep and dreams the first month but after that things improved.

To me the single best benefit is that I can take it without food, which was mandatory with Complera and causing a lot of hassle.

I was also hoping that my kidney function could improve (borderline high creatine) but after 1 year and 2 blood tests, it's exactly the same. So Complera (Tenofovir) wasn't the culprit as I suspected/ hoped.

For the rest, I don'thave other noticeable side effects and I'm satisfied with the switch.

Good luck

Offline TGun

  • Member
  • Posts: 58
  • Happy to be alive
Re: Dovato
« Reply #4 on: November 21, 2021, 11:25:23 pm »
any weight gain or loss???? im having a hell of a time with weight gain,, i believe from the genvoya and biktarvy,,,, would a switch to dovato be beneficial to lose weight possibly???

Offline Matths

  • Member
  • Posts: 74
Re: Dovato
« Reply #5 on: November 22, 2021, 08:17:31 am »
Hi, the weight gain topic is a very complex one with lots of scientific literature on the topic. Therefore, let me stay brief and concise and I can send you the corresponding literature to my brief comments if requested.

Weight gain seems to be linked to the modern INSTIs and TAF specifically. In addition, it appears to me that quite some people in this forum report about this issue when starting with or being switched to biktarvy or other medicines that include TAF.

Personally, I have been on Dovato since this combo was introduced and I have been UD <20, and only minimal weight gain which I attribute more to my laziness than the medicine. So, I will address that with more exercise and am optimistic. Other in this forum have reported that when switching to Dovato the weight gain was halted, but again, loosing weight is a long term project and it will require more than a simple change of medicines to be a successful project. Best Matt

Offline Mindless

  • Member
  • Posts: 352
Re: Dovato
« Reply #6 on: Today at 02:42:27 am »
Regarding the body weight issue.

Firstly, I'm reporting only my personal experience, so I don't have any generally valid conclusions on this topic.

I had slowly started losing weight before I switched to Dovato (from Complera), through exercise and moderate diet. After the switch, one year ago, the weight loss has continued, as well as the exercise and "mindful eating".

I lost about 8/9 kg in 2 years, so it was relatively slow, however I didn't notice particular differences after the switch.

I have to add that I was overweightand very sedentary when I started.

As I said, it's just a personal story, I know that INSTI, such Dolutegravir, are generally reported to cause weight gain.

Hugs

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.